Diclofenac for recreational use

Common Questions and Answers about Diclofenac for recreational use

arthrotec

I was told it was considered dependence, not addiction, if a patient/person takes medication as prescribed...not for recreational use...when needed for chronic pain that after years of dosage tolerance and changes begins to get to a point where you've realized you've become dependent on a drug that used to help you function, but now either requires going to a stronger pain med or putting on the brakes and starting anew...
My codeine habut eventally grew into an1800mg/day habit but realistically, I didn't need the pills from probably a few days after the surgery. After that, it was all about recreational use. Now that I am clean, I feel the nerve damage and am more aware of the plates but they are at most uncomfortable, not really painful. So based on all of that, I'm guessing that maybe you've done something similar - although the steroid injections aren't something I experienced.
These doctors seem to forget their pharmacology training. They also forget to use their independent thinking and ability to look up information for themselves. They assume that if the medication is not a controlled substance (and it very well should be as we will discuss), then it is not an opiate, it is not addictive and they can just give it like candy without any consequence to their patient.
I'm still looking for medications that might even help relief migraines. I am pre op, and my journey has just begun. I have been known to get addicted to pain meds ( Tylenol 3 with codiene, vicodine, as well as other prescribed pain pills that the er would prescribe me when I go complaining about a headache that I've had for several days). So I avoid them at all cost. I told both NL and PCP I don't want them prescribed.
Most days penis is smaller and hard when flaccid, lowered sex drive, can't get full erections in this state like I used to, rarely get morning wood, when erect penis it's so stiff that you cannot bend it left and right slightly, and so on. In my case however all this goes away after I don't masturbate or have sex for about 5 days. Then upon ejaculation the 'hard flaccid penis' comes back to haunt me. For me this started 6 months ago after one night when I had done ecstacy.
MedHelp Health Answers